# SDR TRBA2006019

- Difficulty date: March 1, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Engine: Pwa PW127
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Harness
- Part number: D23202000
- Part serial: SM218
- Condition: Defective
- Location: Rt Mlg
- Component: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, LANDING GEAR HANDLE STUCK ON DOWN POSITION.  UNABLE TO RETRACT THE GEARS.  AIRCRAFT RETURNED TO THE AIRPORT.  REPLACED MLG HARNESS IAW MM.  OPS CHECK FOUND GEAR RETRACTING PROPERLY.  (K)
